# SDR SWAA2023010988057

- Difficulty date: January 5, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 57,687 hours, 34,423 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Eng Liner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE AT I/B IGNITOR PLUG OUTER LINER HAS 5 PANELS CRACKED; COLD SIDE COOLING RIBS 2;3;4;5;6 HAVE VISIBLE CRACKS<[01] REMOVED AND REPLACED #1 ENGINE PER MT 771-00-01;[02] C/W INSP
